Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Regular representations of Dirichlet spaces

Author: Masatoshi Fukushima
Journal: Trans. Amer. Math. Soc. 155 (1971), 455-473
MSC: Primary 60.60
MathSciNet review: 0281256
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a regular and a strongly regular Dirichlet space which are equivalent to a given Dirichlet space in the sense that their associated function algebras are isomorphic and isometric. There is an appropriate strong Markov process called a Ray process on the underlying space of each strongly regular Dirichlet space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.60

Retrieve articles in all journals with MSC: 60.60

Additional Information

PII: S 0002-9947(1971)0281256-1
Keywords: $ D$-space, underlying space, $ {L^2}$-resolvent, regular $ D$-space, Ray resolvent, strongly regular $ D$-space, Ray process, regular representation, continuous embedding
Article copyright: © Copyright 1971 American Mathematical Society